| Model Number |
8888145043 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the patient underwent a pre-dialysis assessment of the catheter, and it was found that the venous luer connector of the catheter had a crack.There was nothing unusual observed on the device aside from the issue.The catheter was not repaired.Tego was not utilized.The insertion site was not treated prior to product placement.There was no excessive force used on the device.There were no other products being utilized with the device.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.Aside from the reported issue, there were no other visible defects/damages found on the product at the time of the event.There was no blood loss, and no blood transfusion was required due to the event.There was no reported patient outcome.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.